MathSciNet Relay Station
MathSciNet bibliographic data
MR2203803 05C12 (52A01)
Cáceres, José; Hernando, Carmen; Mora, Mercè; Pelayo, Ignacio M.; Puertas, María L.; Seara, Carlos On geodetic sets formed by boundary vertices. Discrete Math. 306 (2006), no. 2, 188–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement